Oklahoma, 2015Heat in Oklahoma, June 5 to 9, 2015
June 5 to 9, 2015 · NWS OUN · 5 events in 1 county or zone
With high pressure in place, heat indices ranged from 92 to 96 degrees between the 5th and the 9th. The Emergency Medical Services Authority reported ten calls for heat related injuries over this period.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 10
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
With high pressure in place, heat indices ranged from 92 to 96 degrees between the 5th and the 9th. The Emergency Medical Services Authority reported ten calls for heat related injuries over this period.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 5, 5:24 AM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 5, 5:24 AM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
624 AM CDT FRI JUN 5 2015
.AVIATION...
12Z TAFS... VFR CEILINGS THROUGH THE TAF PERIOD. SHOWERS/STORMS IN
KS EARLY THIS MORNING EXPECTED TO REMAIN NORTH AND EAST OF TAF
SITES... BUT SOME LOWER VFR CLOUDS AND A WIND SHIFT WILL OCCUR
WITH AN OUTFLOW BOUNDARY.
&&
.PREV DISCUSSION... /ISSUED 320 AM CDT FRI JUN 5 2015/
DISCUSSION...
MCS MOVING ACROSS KANSAS EARLY THIS MORNING MAY DEVELOP TOWARDS THE
KANSAS-OKLAHOMA BORDER BUT STORMS ARE EXPECTED TO REMAIN OUT OF THE
FA THIS MORNING. HOWEVER... WILL NEED TO CONTINUE TO MONITOR.
UPPER RIDGE WILL REMAIN OVER THE REGION TODAY AND SATURDAY WITH
WARM/HOT TEMPERATURES AND BREEZY SOUTH WINDS. MODELS SHOW THE RIDGE
BEGINNING TO BREAK DOWN SOME SUNDAY AS TROUGH MOVES ACROSS THE
NORTHERN PLAINS. A WEAK COLD FRONT WILL ALSO MAKE A RUN AT MOVING
INTO PARTS OF THE FA. THIS WILL BRING A CHANCE OF SHOWERS/STORMS TO
PARTS OF THE FA... WITH THE BEST CHANCE IN NORTHERN OK.
MODELS THEN SHOW A SHORTWAVE MOVING INTO THE CENTRAL/SOUTHERN PLAINS
THE FIRST HALF OF NEXT WEEK CONTINUING THE CHANCE OF SOME SHOWERS
AND THUNDERSTORMS ACROSS PARTS OF THE AREA. MODELS SHOW ANOTHER
DISTURBANCE/SHORTWAVE MOVING ACROSS THE CENTRAL/SOUTHERN PLAINS LATE
NEXT WEEK CONTINUING THE CHANCE FOR SHOWERS AND THUNDERSTORMS.
MEANWHILE... TEMPERATURES WILL REMAIN WARM/HOT THROUGH NEXT WEEK
WITH HIGHS IN THE 80S AND 90S.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 90 69 91 68 / 0 0 0 0
HOBART OK 91 67 92 68 / 0 0 0 0
WICHITA FALLS TX 90 68 93 69 / 0 0 0 0
GAGE OK 91 66 91 67 / 0 0 0 0
PONCA CITY OK 92 69 92 71 / 10 0 0 0
DURANT OK 90 69 92 69 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
06/25/25
Hazardous weather outlook, Jun 5, 3:57 AM CST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
457 AM CDT FRI JUN 5 2015
OKZ004>048-050>052-TXZ083>090-061000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
457 AM CDT FRI JUN 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
.THUNDERSTORMS...
THUNDERSTORM CHANCES INCREASE LATE SUNDAY AND CONTINUE THROUGH AT
LEAST WEDNESDAY WHEN A COLD FRONT MOVES SOUTH INTO THE AREA AND
SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH THE CENTRAL AND
SOUTHERN PLAINS.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Heat, Oklahoma
- When
- June 5, 7:00 AM CST to 10:00 PM CST
- Where
- Oklahoma forecast zone
- Injuries
- 4 direct, 0 indirect
- Reported by
- Local Official
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Maximum heat indices made it 92 degrees. The Emergency Medical Services Authority reported four calls for heat related injuries.
Heat, Oklahoma
- When
- June 6, 7:00 AM CST to 10:00 PM CST
- Where
- Oklahoma forecast zone
- Injuries
- 2 direct, 0 indirect
- Reported by
- Local Official
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Maximum heat indices made it 92 degrees. The Emergency Medical Services Authority reported two calls for heat related injuries.
Heat, Oklahoma
- When
- June 7, 7:00 AM CST to 10:00 PM CST
- Where
- Oklahoma forecast zone
- Injuries
- 2 direct, 0 indirect
- Reported by
- Local Official
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Maximum heat indices made it 94 degrees. The Emergency Medical Services Authority reported two calls for heat related injuries.
Heat, Oklahoma
- When
- June 8, 7:00 AM CST to 10:00 PM CST
- Where
- Oklahoma forecast zone
- Injuries
- 1 direct, 0 indirect
- Reported by
- Local Official
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Maximum heat indices made it 92 degrees. The Emergency Medical Services Authority reported one call for heat related injuries.
Heat, Oklahoma
- When
- June 9, 7:00 AM CST to 10:00 PM CST
- Where
- Oklahoma forecast zone
- Injuries
- 1 direct, 0 indirect
- Reported by
- Local Official
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Maximum heat indices made it 96 degrees. The Emergency Medical Services Authority reported one call for heat related injuries.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Colorado, June 5, 2015$30,000 · EF2 · 1 event
- Flash Flooding and Flood in Kansas, June 5, 2015$100,000 · 68 kt wind · 4 events
- Flash Flooding and Hail in Utah, June 5 to 6, 2015$75,000 · 1 in hail · 10 events
- Flooding and Hail in California, June 5 to 9, 2015$65,000 · 0.75 in hail · 7 events
- Tornadoes and Hail in Colorado, June 5, 2015EF1 · 9 events
- Tornado and Hail in Nevada, June 5, 2015EF1 · 3 events
- Damaging Winds in Pennsylvania, June 5, 2015$14,000 · 50 kt wind · 8 events
- Hail and Damaging Wind in New Mexico, June 5, 2015$15,000 · 1 in hail · 3 events
- Flash Flooding and Hail in Montana, June 5, 20152.75 in hail · 9 events
- Tornadoes and Flash Flooding in Colorado, June 5, 2015EF0 · 9 events
- Tornadoes and Flash Flood in Kansas, June 5 to 6, 2015$1,000 · EF0 · 8 events
- Flash Flooding and Hail in Wyoming, June 5, 20151.25 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588423, 588424, 588425, 588426, 588427.